Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 3, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jan 11, 2014, 9:06 PM CST. It took effect at Jan 12, 2014, 9:00 AM CST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2014, 9:06 PM CST (03:06 UTC)
- In effect from
- Jan 12, 2014, 9:00 AM CST
- Expired
- Jan 13, 2014, 9:30 AM CST
- In force
- 25 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
522 WHUS73 KGRB 120306 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 906 PM CST SAT JAN 11 2014 ...GUSTY SOUTH WINDS AND BUILDING WAVES EXPECTED ON SUNDAY... .WINDS WILL TURN TO THE SOUTH ON SUNDAY AS A LOW PRESSURE SYSTEM CROSSES INTO WESTERN ONTARIO. THE SOUTH WINDS WILL BECOME GUSTY BY EARLY AFTERNOON...AND WAVES WILL BUILD. LMZ541>543-121115- /O.NEW.KGRB.SC.Y.0003.140112T1500Z-140114T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 906 PM CST SAT JAN 11 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 6 PM CST MONDAY. * WINDS...SOUTH INCREASING TO 30 KTS WITH GUSTS TO 35 KTS EARLY SUNDAY AFTERNOON. * WAVES...BUILDING TO 3 TO 5 FT ON ICE-FREE WATERS BY SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
6 follow-up statements
727 WHUS73 KGRB 120927 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 327 AM CST SUN JAN 12 2014 ...GUSTY SOUTH WINDS AND BUILDING WAVES EXPECTED TODAY... .WINDS WILL TURN TO THE SOUTH TODAY AS A LOW PRESSURE SYSTEM CROSSES INTO WESTERN ONTARIO. THE SOUTH WINDS WILL BECOME GUSTY BY EARLY AFTERNOON...AND WAVES WILL BUILD. LMZ541>543-121730- /O.CON.KGRB.SC.Y.0003.140112T1500Z-140114T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 327 AM CST SUN JAN 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST MONDAY... * WINDS...SOUTH INCREASING TO 30 KTS WITH GUSTS TO 35 KTS EARLY THIS AFTERNOON. * WAVES...BUILDING TO 3 TO 5 FT ON ICE-FREE WATERS BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
801 WHUS73 KGRB 121613 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1013 AM CST SUN JAN 12 2014 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH MONDAY... ..A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS SOUTHERN CANADA TONIGHT AND INTO MONDAY. BRISK SOUTHERLY WINDS AND HIGH WAVES WILL CONTINUE TO INCREASE THROUGH TONIGHT...THEN DIMINISH FOR A TIME OVERNIGHT. WINDS WILL VEER WEST ON MONDAY AND BECOME GUSTY...AS A TROUGH SLIDES EAST OF THE STATE. LMZ541>543-130015- /O.CON.KGRB.SC.Y.0003.000000T0000Z-140114T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1013 AM CST SUN JAN 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... * WINDS...SOUTH WIND TO 30 KTS WITH GUSTS TO 35 KTS POSSIBLE THROUGH EARLY TONIGHT. WINDS WILL VEER WEST ON MONDAY...15 TO 25 KTS. * WAVES...BUILDING TO 3 TO 5 FT ON ICE-FREE WATERS BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
540 WHUS73 KGRB 122117 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 317 PM CST SUN JAN 12 2014 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH MONDAY... .A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS SOUTHERN CANADA TONIGHT AND INTO MONDAY. BRISK SOUTHERLY WINDS AND HIGH WAVES WILL CONTINUE THROUGH TONIGHT...THEN DIMINISH FOR A TIME OVERNIGHT. WINDS WILL VEER WEST ON MONDAY AND BECOME GUSTY...AS A TROUGH SLIDES EAST OF THE STATE. LMZ541>543-130530- /O.CON.KGRB.SC.Y.0003.000000T0000Z-140114T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 317 PM CST SUN JAN 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... * WINDS...SOUTH WIND 15 TO 25 KTS WITH GUSTS TO AROUND 35 KTS POSSIBLE THROUGH EARLY TONIGHT...THEN A LULL IN THE GUSTY WINDS ARE EXPECTED FROM LATE EVENING INTO THE OVERNIGHT. WINDS WILL VEER WEST 10 TO 20 KTS WITH GUSTS TO 25 KTS ON MONDAY. * WAVES...3 TO 6 FT ON ICE-FREE WATERS THROUGH MONDAY MORNING... SUBSIDING TO 2 TO 4 FT MONDAY AFTERNOON. LOCALLY HIGHER WAVES ARE POSSIBLE TOWARD THE OPEN WATERS NORTH OF STURGEON BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
161 WHUS73 KGRB 130316 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 916 PM CST SUN JAN 12 2014 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH MONDAY... .A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS SOUTHERN CANADA TONIGHT AND INTO MONDAY. SOUTHERLY WINDS AND HIGH WAVES WILL CONTINUE THROUGH TONIGHT. WINDS WILL VEER WEST ON MONDAY AND SHOULD BECOME GUSTY...AS A TROUGH SLIDES EAST OF THE STATE. LMZ541>543-131115- /O.CON.KGRB.SC.Y.0003.000000T0000Z-140114T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 916 PM CST SUN JAN 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... * WINDS...SOUTH 10 TO 20 KTS WITH A FEW GUSTS TO 25 KTS OVERNIGHT. WINDS WILL VEER WEST 10 TO 20 KTS...WITH GUSTS TO 25 KTS POSSIBLE...ON MONDAY. * WAVES...3 TO 6 FT ON ICE-FREE WATERS THROUGH MONDAY MORNING... SUBSIDING TO 2 TO 4 FT BY MONDAY AFTERNOON. LOCALLY HIGHER WAVES ARE POSSIBLE TOWARD THE OPEN WATERS NORTH OF STURGEON BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
226 WHUS73 KGRB 131105 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 505 AM CST MON JAN 13 2014 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH MONDAY... .A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS SOUTHERN CANADA TODAY. SOUTHWEST WINDS AND HIGH WAVES WILL GRADUALLY DIMINISH TODAY. LMZ541>543-131915- /O.CON.KGRB.SC.Y.0003.000000T0000Z-140114T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 505 AM CST MON JAN 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...SOUTHWEST 10 TO 20 KTS WILL VEER TO THE WEST. A FEW GUSTS TO 25 KNOTS ARE POSSIBLE. * WAVES 3 TO 5 FT ON ICE-FREE WATERS SUBSIDING TO 2 TO 4 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ECKBERG
831 WHUS73 KGRB 131530 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 930 AM CST MON JAN 13 2014 ...SMALL CRAFT ADVISORY HAS BEEN CANCELED... .THE PASSAGE OF A COLD FRONT HAS SWITCHED WINDS TO THE WEST AT 10 TO 20 KNOTS...HOWEVER WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THIS AFTERNOON. LMZ541>543-131630- /O.CAN.KGRB.SC.Y.0003.000000T0000Z-140114T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 930 AM CST MON JAN 13 2014 ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELED THE SMALL CRAFT ADVISORY. WEST WINDS AT 10 TO 20 KNOTS...WITH A FEW GUSTS TO 25 KNOTS...ARE FORECAST THIS AFTERNOON. WAVES ARE EXPECTED TO BE IN THE 2 TO 4 FOOT RANGE. THESE WAVE HEIGHTS ARE FOR ICE FREE AREAS. $$ AK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 11, 5:28 PM CST, 3 hours 38 minutes earlier.
Area forecast discussion, Jan 11, 5:28 PM CST, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 528 PM CST SAT JAN 11 2014 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SHORT TERM...TONIGHT AND SUNDAY ISSUED AT 255 PM CST SAT JAN 11 2014 AFTER A QUIET NGT AHEAD...MAIN FOCUS TO BE ON THE APPROACH OF A SHORTWAVE TROF/CDFNT LATER ON SUNDAY AND WHETHER OR NOT THE ATMOSPHERE CAN SATURATE ENUF TO ALLOW ANY PCPN TO REACH THE GROUND. THE 20Z MSAS SFC ANALYSIS INDICATED A STRONG AREA OF LOW PRES ON THE ONTARIO/QUEBEC PROVINCE LINE WITH A CDFNT EXTENDED SWWD THRU THE ERN GREAT LAKES. FARTHER TO THE WEST...A RDG OF HI PRES STRETCHED FROM THE SRN PLAINS NWD TO LAKE WINNIPEG. A CYCLONIC FLOW OVER THE GREAT LAKES HAD PROVIDED FOR A PLETHORA OF LOW CLOUDS WITH MOST CIGS AT OR BELOW 1500 FT. THIS RDG OF HI PRES IS EXPECTED TO SLIDE ACROSS WI DURING THE OVRNGT HOURS AND RESIDE JUST TO OUR EAST AT DAYBREAK. LOW CLOUDS WL HANG TOUGH UNTIL THE RDG AXIS ARRIVES...THUS HAVE HUNG ON TO THE MAINLY CLOUDY CONDITIONS INTO THE EVENING. EVEN AS WE FINALLY SCOUR OUT THE LOW CLOUDS...THE ONSET OF WAA WL BEGIN TO SPREAD MID AND HI CLOUDS BACK INTO NE WI LATE TNGT. TEMPS WL BE TRICKY AS HOW FAR WE DROP WL DEPEND ON THE EXTENT OF THE BRIEF CLEARING/DIMINISHED WINDS BEFORE THE MID/HI CLOUDS RETURN. MAY MAKE SOME MINOR TWEAKS TO THE PREVIOUS FCST...BUT HEDGE TOWARD THE COOLER SIDE OF GUIDANCE. THIS WOULD BRING MINS INTO THE LWR TO MID TEENS NORTH/CNTRL...MID TO UPR TEENS CLOSER TO LAKE MI. A SHORTWAVE TROF IS FCST TO SWEEP ACROSS THE PLAINS ON SUNDAY... PRECEDED BY A CDFNT WHICH IS EXPECTED TO REACH THE UPR MS VALLEY BY 00Z MON. PREVAILING S-SW WINDS WL CONT TO BRING MILDER CONDITIONS TO NE WI AS 8H TEMPS CLIMB INTO THE +2 TO +4C RANGE. THE BIG QUESTION IS WHETHER THE LOWER LAYERS OF THE ATMOSPHERE CAN SATURATE ENUF TO ALLOW ANY PCPN TO FALL. BOTH LIFT AND FORCING LOOK WEAK...THUS ANY PCPN WOULD BE LIGHT TO VERY LIGHT. HAVE PLACED VERY LOW-END POPS FOR N-CNTRL AND CNTRL WI PRIMARILY FOR THE AFTERNOON HOURS WITH A MIX OF LIGHT SNOW/SLEET/FREEZING RAIN N-CNTRL AND ONLY SPRINKLES/PATCHY FREEZING DRIZZLE CNTRL WI. MAX TEMPS TO RECOVER INTO THE LOWER TO MIDDLE 30S OVER THE ENTIRE FCST AREA. .LONG TERM...SUNDAY NIGHT THROUGH SATURDAY ISSUED AT 255 PM CST SAT JAN 11 2014 POTENTIAL FOR LIGHT MIXED PCPN WITH A FRONTAL PASSAGE SUNDAY NIGHT...PCPN TRENDS WITH CLIPPER SYSTEMS MON NGT/TUE AND WED NGT/THU...AND TEMPERATURE TRENDS...WILL BE THE MAIN FCST CONCERNS. A COLD FRONT WILL WORK ITS WAYS THROUGH THE CWA SUNDAY NIGHT. TEMPS WILL PROBABLY HOLD AT OR A LITTLE ABOVE THE FREEZING MARK AHEAD OF THE FRONT...THEN FALL THROUGH THE 20S OVERNIGHT. MODELS GENERATE SOME LIGHT QPF ACROSS ROUGHLY THE SE 2/3RDS OF THE FORECAST AREA DURING THE LATE EVG AND OVERNIGHT HOURS. THEY ALSO SHOW A WEAK WARM LAYER ALOFT...WHICH COMBINED WITH SFC TEMPS HOVERING NEAR FREEZING...WILL CREATE HAVOC WITH PCPN TYPES. THINK A LIGHT MIX OF SNOW...SLEET AND FREEZING RAIN WILL OCCUR OVER THE AREA. EVEN THOUGH TEMPS MAY BE ABOVE FREEZING FOR A WHILE DURING THE EVG/EARLY MON MORNING...SUSPECT THAT ROADS WILL BE BLO FREEZING...SO WILL FOCUS MORE ON FZRA THAN RAIN. THIS SHOULD NOT BE A BIG EVENT...AND WILL NOT HAVE POPS ANY HIGHER THAN 40 PERCENT ATTM. EXPECT MAINLY A DRY DAY ON MONDAY...WITH TEMPS STEADY OR SLOWLY FALLING DURING THE DAY DUE TO CAA. MODELS HAVING A HARD TIME WITH THE CLIPPER SYSTEM LATE MON NGT INTO TUESDAY. GEFS/GFS/GEM ALL TAKE THE MAIN BRUNT OF THE SYSTEM SOUTH OF GRB CWA...AND SUGGEST ONLY CHC POPS FOR C/EC WI. HOWEVER... THE ECMWF HAS COME IN FARTHER NORTH...AND WOULD PRODUCE A NICE SWATH OF SNOW OVER THE SOUTHERN HALF OF GRB CWA ON TUESDAY. HAVE TAKEN A COMPROMISE APPROACH...AND BUMPED POPS UP TO LIKELY OVER JUST OUR SOUTHERNMOST TIER OF COUNTIES ON TUESDAY...AND KEPT CHC POPS FARTHER NORTH. THIS MATCHES WELL WITH ARX/MKX FCSTS. GENERALLY DRY CONDITIONS ARE EXPECTED TUES NGT INTO WEDS...AS A SFC RIDGE WORKS ITS WAY ACROSS THE REGION. H8 WAA MAY BRING SOME LIGHT SNOW INTO NC WI LATE IN THE DAY...BUT WILL LEAVE THE DRY FCST INTACT FOR NOW. THE NEXT CLIPPER SYSTEM IS EXPECTED TO TRACK WELL NORTH OF WI WED NGT...BUT THE SYSTEM IS QUITE DYNAMIC...WITH A SHARP S/W TROF AND STRONG JET STREAK...SO SOME LIGHT PCPN SHOULD DEVELOP. WARM LAYER ALOFT STAYS WEST AND SOUTH OF THE FCST AREA...SO WILL JUST MENTION LIGHT SNOW FOR NOW. AS THIS SYSTEM SHIFTS EAST ON THURSDAY...CAA WILL KICK IN...SETTING THE STAGE FOR SOME LES OVER NC WI INTO THURSDAY NIGHT. CONSIDERED INCREASING POPS TO LIKELY OVER VILAS COUNTY...BUT THERE IS QUITE A BIT OF ICE ON WSTRN LAKE SUPERIOR NOW...SO NOT CONFIDENT ENOUGH FOR POPS THAT HIGH. LAKE EFFECT SNOW SHOWERS SHOULD TAPER OFF OVER NC WI EARLY FRIDAY... FOLLOWED BY GENERALLY DRY CONDITIONS INTO THE FIRST PART OF THE WEEKEND. SEVERAL COLD FRONTS WILL MOVE THROUGH THE AREA DURING THE PERIOD... SUN NGT...MON NGT/TUE...AND THURSDAY...SO CHILLY CONDITIONS WILL RETURN...BUT NOT BE AS EXTREME OR LONG-LIVED. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 528 PM CST SAT JAN 11 2014 MAINLY IFR CIGS TO CONTINUE TONIGHT. A SURFACE RIDGE PASSING OVER LATER TONIGHT INTO SUNDAY MORNING MAY TREND CLOUDS TOWARD VFR CONDITIONS. IF LOW CLOUDS DO DEPART SUNDAY MORNING...MAINLY VFR MID TO HIGH LEVEL CLOUDS FOR MOST OF SUNDAY. 2000 FT WINDS WILL BE ON THE INCREASE SUNDAY AS WARMER AIR RETURNS AND PRODUCES LLWS CONDITIONS. MVFR CIGS WITH PATCHY MVFR VSBYS WILL RETURN LATE SUNDAY INTO SUNDAY NIGHT WITH THE APPROACH AND THEN PASSAGE OF A FRONTAL SYSTEM. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KALLAS LONG TERM......KIECKBUSCH AVIATION.......TDH
Hazardous weather outlook, Jan 11, 3:02 PM CST, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 302 PM CST SAT JAN 11 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-122115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 302 PM CST SAT JAN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY A MIX OF LIGHT SNOW AND LIGHT FREEZING RAIN IS POSSIBLE ACROSS NORTH CENTRAL WISCONSIN SUNDAY AFTERNOON...AND ACROSS THE ENTIRE FORECAST AREA SUNDAY NIGHT. THIS COULD LEAD TO SLIPPERY ROAD CONDITIONS...SO MOTORISTS ARE URGED TO DRIVE WITH EXTRA CAUTION. LIGHT SNOW COULD CREATE HAZARDOUS TRAVEL CONDITIONS LATE MONDAY NIGHT AND TUESDAY...ESPECIALLY OVER CENTRAL AND EAST CENTRAL WISCONSIN. MORE SNOW IS POSSIBLE ON WEDNESDAY NIGHT AND THURSDAY... ESPECIALLY OVER NORTHERN WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-122115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 302 PM CST SAT JAN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY GALE FORCE GUSTS ARE POSSIBLE SUNDAY AFTERNOON AND EVENING... AND AGAIN THURSDAY INTO THURSDAY NIGHT. AK/TSK
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.